# SDR CA960812004

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 4754C000
- Condition: Cracked
- Location: Nr 1 Air Cond
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #1 AIR CONDITIONING PACK HEAT EXCHANGER FOUND WITH 1/2 INCH CRACK IN FORWARD RIGHT HAND CORNER AND IS LEAKING AIR.
